# SDR IXXA2022011302

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Part number: 113T131415
- Part serial: NSN
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT BEAM CHAFED
